Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 45, NWS Springfield, MO

May 26, 2006Stone County, Missouri

NWS Springfield, MO issued this flash flood warning at May 26, 2006, 2:00 AM CDT for Stone County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 2:00 AM CDT (07:00 UTC)
Expired
May 26, 2006, 6:30 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Stone County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:20 AM CDTFLASH FLOODCrane, MOROUNDHOUSE ROAD WEST OF CRANE AND GRISHAM FORD ROAD SOUTH OF CRANE UNDER WATER
May 26, 6:30 AM CDTHEAVY RAIN 4.55 W Galena, MOOVERNIGHT RAINFALL. REPORTED BY LOCAL TV STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 200 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 260705
FFWSGF
MOC209-261130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 AM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STONE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 630 AM CDT.

* AT 159 AM CDT... THUNDERSTORMS WITH HEAVY RAINFALL CONTINUED 
  ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS 
  OF 2 TO 5 INCHES SINCE EARLY THURSDAY EVENING. ADDITIONAL RAINFALL
  AMOUNTS UP TO AN INCH WILL BE POSSIBLE OVERNIGHT.

* SLOW MOVING THUNDERSTORMS HAVE PRODUCED TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING   
  INCLUDE...REEDS SPRING...AND CAPE FAIR.

  SOME SMALL STREAMS...LOW WATER CROSSINGS...AND OTHER FLOOD PRONE 
  AREAS WILL LIKELY EXPERIENCE FLOODING. 

THIS WARNING REPLACES THE FLASH FLOOD WARNING PREVIOUSLY IN EFFECT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW 
WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO 
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. 
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

LAT...LON 3692 9336 3650 9333 3650 9359 3692 9358

$$

FOSTER
1 follow-up statement
000 
WGUS73 KSGF 260752
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT FRI MAY 26 2006

MOC209-261130-
STONE MO-
247 AM CDT FRI MAY 26 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STONE COUNTY UNTIL 630
AM CDT...

AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT TWO TO FIVE INCHES OF RAIN HAD FALLN ACROSS MUCH OF STONE 
COUNTY SINCE EARLY THURSDAY EVENING. 

ALTHOUGH THE RAIN HAD ENDED...RUNOFF FROM THE ESCESSIVE RAINFALL 
WILL CAUSE FLASH FLOODING TO OCCUR ON SMALL STREAMS...LOW WATER 
CROSSINGS...AND OTHER FLOOD PRONE AREAS. 

BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF
LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. 

LAT...LON 3692 9336 3650 9333 3650 9359 3692 9358

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 25, 5:47 PM CDT, 8 hours 13 minutes earlier.

Area forecast discussion, May 25, 5:47 PM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006

.DISCUSSION...

...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION.  STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.

LINDENBERG

...PREVIOUS DISCUSSION...

18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS.  IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY.  FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S.  HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS.  IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED.  CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.

UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN.  CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION.  THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY.  TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED.  HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.

TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA.  EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.

UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS.  KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z.  CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY.  STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI.  HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.

LINDENBERG

&&

.CLIMATE

UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND.  HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...

                MAY 26      MAY 27    MAY 28

SPRINGFIELD    92/1953     88/1911    89/1911
JOPLIN         94/1953     89/1991    92/1983
WEST PLAINS    95/1953     90/1962    89/1962
ROLLA/VICHY    92/1953     90/1905    91/1962

MMT/LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 25, 7:41 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT THU MAY 25 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
741 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED STORMS ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE...
  MAINLY THROUGH 10 PM.

  DISCUSSION:

  SEVERE STORMS DEVELOP DURING THE LATE AFTERNOON ALONG AND
  AHEAD OF A SURFACE BOUNDARY SEPARATING DEWPOINTS IN THE 50S
  FROM DEWPOINTS IN THE 70S.  THIS BOUNDARY INTERACTED WITH
  EXTREME INSTABILITY OVER SOUTHERN MISSOURI TO PRODUCE THE
  SEVERE STORMS.

  THE STORMS WILL CONTINUE TO PUSH SOUTHEAST INTO EXTREME
  SOUTHERN MISSOURI THROUGH THE REMAINDER OF THE MID EVENING
  HOURS...AND WILL LIKELY PRODUCE HAIL TO THE SIZE OF GOLF
  BALLS.

  AS THE INSTABILITY BEGINS TO DECREASE DURING THE LATE
  EVENING...STORMS SHOULD BEGIN TO DIMINISH IN INTENSITY
  AND MOVE SOUTH OUT OF THE AREA.

  ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
  AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  LATE TONIGHT.  THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
  LIMITS BUT MAY PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH.  AFTER A DRY
  WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
  AFTERNOON THROUGH THE EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 25, 10:58 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             10 E CASSVILLE          36.68N 93.69W
05/25/2006  E2.75 INCH       BARRY              MO   PUBLIC

&&

LDOOLEY
Special weather statement, May 25, 11:14 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 PM CDT THU MAY 25 2006

MOZ088-090-093>096-101>105-260615-
JASPER-GREENE-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-
STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...JOPLIN...CARTHAGE...SPRINGFIELD...
NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...AVA...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA
1114 PM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
400 UNTIL 5 AM CDT FRIDAY WHICH REPLACES SEVERE THUNDERSTORM
WATCH 396. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS

IN MISSOURI THE NEW WATCH INCLUDES 11 COUNTIES

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DOUGLAS
GREENE                JASPER                LAWRENCE
MCDONALD              NEWTON                OZARK
STONE                 TANEY

THIS INCLUDES THE CITIES OF...ANDERSON...AURORA...AVA...BRANSON...
CARTHAGE...CASSVILLE...FORSYTH...GAINESVILLE...GALENA...JOPLIN...
KIMBERLING CITY...MONETT...MOUNT VERNON...NEOSHO...NIXA...OZARK...
PINEVILLE...REPUBLIC...SPRINGFIELD AND THEODOSIA.

GAEDE
Local storm report, May 25, 11:48 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             CRANE                   36.91N 93.57W
05/25/2006  E0.88 INCH       STONE              MO   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 26, 12:18 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             SHELL KNOB              36.63N 93.63W
05/26/2006  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&

LDOOLEY
Local storm report, May 26, 12:34 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             NEOSHO                  36.87N 94.37W
05/26/2006  E1.00 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 26, 1:01 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
05/26/2006                   NEWTON             MO   LAW ENFORCEMENT

            LOW LYING STREETS IN TOWN ARE BEGINNING TO FLOOD

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningSGFBarry59 min
May 25, 7:05 PM CDTTornado WarningSGFLawrence25 min
May 25, 7:16 PM CDTSevere Thunderstorm WarningSGFStone74 min
May 25, 7:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
May 25, 8:00 PM CDTFlash Flood WarningSGFStone6 hr
May 25, 8:25 PM CDTSevere Thunderstorm WarningSGFStone65 min
May 25, 8:33 PM CDTSevere Thunderstorm WarningSGFChristian, Taney87 min
May 25, 9:17 PM CDTSevere Thunderstorm WarningSGFBarry58 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningSGFStone75 min
May 25, 10:01 PM CDTTornado WarningSGFBarry, Stone31 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningSGFBarry74 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningSGFStone72 min
May 25, 11:02 PM CDTSevere Thunderstorm WarningSGFLawrence43 min
May 25, 11:30 PM CDTSevere Thunderstorm WarningSGFBarry75 min
May 25, 11:53 PM CDTTornado WarningSGFBarry, Stone67 min
May 26, 12:23 AM CDTSevere Thunderstorm WarningSGFNewton67 min
May 26, 12:37 AM CDTFlash Flood WarningSGFNewton6 hr
May 26, 1:20 AM CDTFlash Flood WarningSGFBarry5 hr
May 26, 1:28 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 26, 1:31 AM CDTSevere Thunderstorm WarningSGFNewton74 min
May 26, 1:59 AM CDTSevere Thunderstorm WarningSGFMcDonald76 min
May 26, 2:26 AM CDTSevere Thunderstorm WarningSGFJasper64 min
May 26, 2:44 AM CDTSevere Thunderstorm WarningSGFNewton76 min
May 26, 2:53 AM CDTFlash Flood WarningSGFJasper4 hr
May 26, 3:27 AM CDTSevere Thunderstorm WarningSGFJasper63 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningSGFJasper76 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.